# SDR DALA2017031202024

- Difficulty date: February 25, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,044 hours, 22,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN SEAT TRACK RBL 24 BS 727B + 9 TO BS 727B + 15 HAS CORROSION ON THE BASE AND CROWN.  MAINTENANCE FABRICATED , LOCATED, AND DRILL A REPAIR.  INSTALLED IAW SRM 53-00-52, REPAIR 5.
